# SDR COMA0760437

- Difficulty date: June 15, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N416CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7450
- Aircraft time: 16,990 hours, 13,795 cycles
- System (JASC): 2760 · Drag Control System
- Part: Relay
- Part number: 586510702
- Condition: Faulty
- Location: Spoilerons
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5563 - EN ROUTE RDU-JFK RECEIVED A SPOILERON FAULT AND INBOARD GROUND SPOILER MESSAGE, CREW DECLARED AN EMERGENCY AND RETURNED TO RDU.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED RELAY IN JB11.
